# SDR UALA2009101403226

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 58,043 hours, 21,584 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Corroded
- Location: Nr 1 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 GEN TRIPPED OFF LINE, FLIGHT DIVERTED.  FOUND IDG WIRE HARNESS CORROSION AT NR 1 IDG.  ONE PIN & SOCKET CORRODED AT FIREWALL CONNECTION.  REPLACED TERMINAL BLOCK AT IDG.  NR 1 IDG OPS CHECKED GOOD.  REPLACED GCU.  ALL OPS NORMAL.
